# SDR VNAA202109139993

- Difficulty date: September 14, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15404
- Aircraft time: 11,895 hours, 10,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301025
- Condition: Corroded
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOOR BEAM IS CORRODED BETWEEN FS 1000 TO FS 1047. PERFORMED FLOORBEAM SPLICE REPAIR IAW CRJ 900 SRM 53-00-41-201-001-A03 STEP 5B 1 & 2.
